# SDR SWAA2023110918728

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,178 hours, 29,413 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zn 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOSE LANDING GEAR RETRACTED THEN WHEN LANDING GEAR HANDLE MOVED HANDLE MOVED TO OFF POSITION NOSE LANDING GEAR UNLOCKED AND EXTENDED WITH RED AND GREEN NOSE GEAR LIGHTS ILLUMINATED / [01] JACKED NOSE GEAR & PERFORMED NOSE GEAR EXTENSION & RETRACTION SEVERAL TIMES THROUGH FULL EXTENSION & RETRACTION CYCLES & TO OFF POSITION & FREE FALL . OPS CK NORMAL . NO FAULTS NOTED . ALL GEAR INDICATIONS NORMAL . PER AMM 32-33-00.
